# SDR C2XA10SH107

- Difficulty date: March 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 19,634 hours, 10,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EXTERNAL SKIN CRACKED AROUND RIVET HEADS FR 79 STR 1L-9L.  REPAIRED SKIN IAW EC5330-02091.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
